Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 13, NWS Duluth, MN

April 10, 2011Ashland County, Iron County, Price County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Apr 10, 2011, 6:13 PM CDT for Ashland County, Iron County, Price County, Wisconsin. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 6:13 PM CDT (23:13 UTC)
Expired
Apr 10, 2011, 6:32 PM CDT
In force
19 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, WI, Iron County, WI, Price County, WI

The radar

The Duluth radar (KDLH), 161 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 6:40 PM CDTHAIL 0.88Park Falls, WI
Apr 10, 6:40 PM CDTHAIL 14 W Park Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:19 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS53 KDLH 102313
SVRDLH
WIC003-051-099-102345-
/O.NEW.KDLH.SV.W.0013.110410T2313Z-110410T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ASHLAND COUNTY IN NORTHWEST WISCONSIN...
  IRON COUNTY IN NORTHWEST WISCONSIN...
  NORTHWESTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 645 PM CDT

* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES EAST OF LORETTA...OR 10 MILES WEST OF PARK FALLS...AND MOVING
  NORTHEAST AT 75 MPH.

  AT 610 PM CDT...A SPOTTER 5 MILES WEST OF PARK FALLS REPORTED A 
  WALL CLOUD WITH THIS STORM. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLIDDEN AROUND 620 PM CDT.
  IRON BELT AROUND 635 PM CDT.
  VAN BUSKIRK...HURLEY...GILE AND MONTREAL AROUND 640 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHWESTERN WISCONSIN.

LAT...LON 4587 9068 4598 9068 4598 9076 4652 9027
      4652 9022 4649 9018 4634 9010 4632 8995
      4629 8991 4624 8991 4583 9060
TIME...MOT...LOC 2312Z 216DEG 65KT 4598 9060
WIND...HAIL 60MPH 1.00IN

$$

LAMERS
2 follow-up statements
398 
WWUS53 KDLH 102323
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
623 PM CDT SUN APR 10 2011

WIC099-102332-
/O.CAN.KDLH.SV.W.0013.000000T0000Z-110410T2345Z/
PRICE WI-
623 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRICE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT 
SEVERAL HOURS.

LAT...LON 4602 9066 4652 9027 4652 9022 4649 9018
      4634 9010 4632 8995 4629 8991 4624 8991
      4598 9046
TIME...MOT...LOC 2322Z 216DEG 65KT 4612 9044

$$

WIC003-051-102345-
/O.CON.KDLH.SV.W.0013.000000T0000Z-110410T2345Z/
IRON WI-ASHLAND WI-
623 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ASHLAND AND CENTRAL IRON COUNTIES UNTIL 645 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BUTTERNUT...OR 9 MILES NORTH OF PARK FALLS...MOVING NORTHEAST AT 75
MPH.

THIS STORM HAS A HISTORY OF PRODUCING A WALL CLOUD IN NORTHWEST 
PRICE COUNTY. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VAN BUSKIRK...HURLEY...GILE AND MONTREAL AROUND 640 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4602 9066 4652 9027 4652 9022 4649 9018
      4634 9010 4632 8995 4629 8991 4624 8991
      4598 9046
TIME...MOT...LOC 2322Z 216DEG 65KT 4612 9044
WIND...HAIL 60MPH 1.00IN

$$

LAMERS
664 
WWUS53 KDLH 102332
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
632 PM CDT SUN APR 10 2011

WIC003-051-102343-
/O.CAN.KDLH.SV.W.0013.000000T0000Z-110410T2345Z/
IRON WI-ASHLAND WI-
632 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHLAND AND
CENTRAL IRON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4602 9066 4652 9027 4652 9022 4649 9018
      4634 9010 4632 8995 4629 8991 4624 8991
      4598 9046
TIME...MOT...LOC 2333Z 216DEG 65KT 4628 9026

$$

LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:29 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 10, 2:29 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
229 PM CDT SUN APR 10 2011

.DISCUSSION...
SHORT TERM CONCERN ON EXPECTED CONVECTION ALONG TRIPLE PT/WARM FRONT
LINGERING OVER THE SRN ZONES OF THE DLH CWA THIS
AFTERNOON/EVENING. AT 200 PM CONDITIONS IN THE WARM SECTOR RANGED
FROM 72/60 AT KRZN...TO 75/59 AT KHYR...AND 73/59 AT KPBH.
LOCATIONS NEAR LAKE SUPERIOR...ON THE NORTH SIDE OF THE WARM
FRONT...WERE REPORTING GUSTY NE WINDS AND A MARINE INFLUENCE
RESULTING IN AREAS OF DENSE FOG AND TEMPERATURES STRUGGLING TO
REACH THE MIDDLE 40S. NO SIGNIFICANT CHANGES TO DAYS 1-3 FCST. ONLY
MINOR ADJUSTMENTS TONIGHT FOR QPF IN LINE WITH LATEST HIGH- RES
MODELS.

THE 12Z WRF-NMM APPEARS TO HAVE BEST HANDLE ON CONVECTION AS IT WAS
THE ONLY HIGH RES SOLUTION THAT PICKED UP ON THE MCS THAT DEVELOPED
NEAR WALKER/CASS LAKE THIS MORNING AND TRACKED ACROSS THE IRON
RANGE/BOUNDARY WATERS REGION OF NE MN...CONTINUING OVER ONTARIO.
ALTHOUGH A SPARSELY POPULATED AREA...THERE WERE SEVERAL REPORTS
OF SIGNIFICANT WIND DAMAGE WITH THE STORM. THE WRF-NMM SIMULATED
REFLECTIVITY SUGGESTS CONVECTION INCREASES RAPIDLY IN COVERAGE
NEAR THE SFC LOW/PINE COUNTY...AROUND 21-22Z THEN SPREADS EAST
OVER WISCONSIN THROUGH THE EVENING AS THE SFC LOW LIFTS NE INTO
BAYFILED/ASHLAND COUNTY...AND EXITS OVER ERN LAKE
SUPERIOR/ONTARIO BY MON MORNING. RAIN...HEAVY AT TIMES...WILL BE
FOUND ON THE BACK SIDE OF THE LOW OVERNIGHT...TAPPERING OFF AFTER
MIDNIGHT.

WED THRU SUN...
LOOKS LIKE A WET PD SETTING UP FOR MOST OF THE WEEK WITH SLGT OR LOW
CHC POPS ALMOST EVERY DAY...ESPCLY OVR THE SRN ZONES. PD STARTS OUT
WITH A CFNT PUSHING THRU OUR CWA WED/WED NITE/THU. POPS DIMINISH
FROM NW TO SE DURING THIS PD...WITH A MENTION OF A RA/SN DURING THE
OVNGT HRS. THE FRONT BECMS QSTNRY THU/THU NITE...THEN BEGINS TO
MIGRATE BACK TO THE N AS A WFNT CONNECTED TO A STRONG SFC LOW THAT
DEVELOPS OVR THE SRN PLAINS. THE MODELS HAVE COME INTO MUCH BETTER
AGMT FOR THE THU-SUN PD ON POSITION AND TRACK OF THE LOW. SOME OF
THE REMAINING UNCERTAINTY INVOLVES THE STRENGTH OF THE HIGH OVR CN
FRI/SAT. DRY NERLY FLOW OUT OF SUCH HIGHS HAVE HISTORICALLY LIMITED
THE NWD PUSH OF MSTR/PRECIP AS THE SFC LOW MOVES NEWD TWRD THE CENT
GRT LKS. FOR NOW...SLGT POPS IN THE NW INCRSG TO CHC POPS OVR THE SE
SEEMED PRUDENT. LEFT SUN DRY AS HIGH PRESS REPLACES THE LOW. WITH NO
STRONG PUSH OF WARM AIR DURING THE PD...DO NOT EXPECT ANY SIG
WARMUPS. KEPT HIGHS GENERALLY IN THE 40S AND LOWS IN THE 20S OR
LOWER 30S. MENTIONED SN OR A RA/SN MIX FOR EACH NIGHT TIME PD.

.PREV DISCUSSION... /ISSUED 100 PM CDT SUN APR 10 2011/

AVIATION...UPDATE FOR 18Z TAFS
IFR CONDITIONS OR BELOW WILL CONT FOR THE REST OF THE AFTN/EVE AS
LOW PRESS SYSTEM MOVES FROM SWRN MN TO CENT LK SUP BY MIDNIGHT.
AREAS OF FG AND SCT SHRA WILL BE COMMON AT ALL TAF SITES. SOME
STORMS COULD BE SVR THIS EVE...ESPCLY OVR NWRN WI. LOOK FOR
CIG/VSBY TO IMPROVE OVNGT AND MON MRNG AS HIGH PRESS AND DRIER
AIR MOVE INTO THE REGION FROM THE W. STRONG GUSTY NWLY WINDS WILL
CONT THRU THE REST OF THE TAF PD...GRADUALLY SUBSIDING MON AFTN.

&&

.POINT TEMPS/POPS...
DLH  36  52  31  59 /  70  20  10  10
INL  34  52  30  61 /  80  10  10  10
BRD  38  56  34  65 /  70  10  10  10
HYR  43  54  31  65 /  70  40  10  10
ASX  40  55  33  63 /  80  60  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...GRANING
EXTENDED/AVIATION....04
Hazardous weather outlook, Apr 10, 6:41 AM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
641 AM CDT SUN APR 10 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
641 AM CDT SUN APR 10 2011

...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WEAK SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DIMINISH IN
INTENSITY THIS MORNING. THEN...IN THE AFTERNOON ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL REDEVELOP ACROSS THE UPPER
MIDWEST...INITIALLY OVER THE EASTERN SECTIONS OF MINNESOTA AND
SOUTHWEST WISCONSIN IN THE EARLY AFTERNOON. THESE STORMS WILL
MOVE TO THE NORTH AND EAST THROUGH THE AFTERNOON AND AFFECT THE
EASTERN HALF OF THE DULUTH FORECAST AREA...MAINLY EAST OF A LINE
FROM BRAINERD TO ELY. SOME OF THESE STORMS COULD BECOME
SEVERE...WITH THE GREATEST CHANCE OVER THE WISCONSIN COUNTIES. THE
MAIN THREAT THIS AFTERNOON AND EARLY THIS EVENING WILL BE
TORNADOES...LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND
BRIEF HEAVY RAINFALL. AREA RIVERS...ALONG WITH SMALL CREEKS AND
STREAMS...AND URBAN AREAS PRONE TO FLASH FLOODING WILL BE AT RISK
OF FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-111030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
641 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Apr 10, 4:56 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
456 PM CDT SUN APR 10 2011

WIZ001-002-102215-
BAYFIELD-DOUGLAS-
456 PM CDT SUN APR 10 2011

...STRONG STORM APPROACHING IRON RIVER...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF BRULE...MOVING NORTHEAST AT 45
MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 50 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  BRULE BY 510 PM...
  IRON RIVER BY 515 PM...

LAT...LON 4667 9154 4657 9127 4623 9157 4632 9180

GRANING
Special weather statement, Apr 10, 5:04 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
504 PM CDT SUN APR 10 2011

MNZ012-020-102230-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE-
504 PM CDT SUN APR 10 2011

...STRONG STORM OVER LAKE SUPERIOR APPROACHING SILVER BAY...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF TWO HARBORS...MOVING NORTHEAST
AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WIND GUSTS
AROUND 40 MPH...AND BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  CASTLE DANGER BY 515 PM...
  SILVER BAY AND BEAVER BAY BY 525...

LAT...LON 4738 9113 4731 9120 4712 9145 4707 9156
      4701 9163 4695 9176 4747 9139

GRANING
Special weather statement, Apr 10, 5:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
522 PM CDT SUN APR 10 2011

WIZ002-003-008-102300-
ASHLAND-BAYFIELD-SAWYER-
522 PM CDT SUN APR 10 2011

...STRONG THUNDERSTORM MOVING TOWARDS ASHLAND COUNTY...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR CHIPPEWA LAKE...MOVING NORTHEAST
AT 65 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS.

* THE THUNDERSTORM WILL BE NEAR...
  CLAM LAKE AND NAMEKAGON BY 535 PM...
  MORSE BY 550 PM...
  MELLEN AND HIGH BRIDGE BY 555 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

THIS STORM IS APPROACHING SEVERE LEVELS. BE ALERT FOR ANY WARNINGS.

LAT...LON 4597 9136 4653 9077 4633 9054 4625 9055
      4625 9045 4623 9045 4585 9116

LAMERS
Local storm report, Apr 10, 5:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
558 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             MARENGO                 46.42N 90.82W
04/10/2011  E1.75 INCH       ASHLAND            WI   TRAINED SPOTTER

            GOLF BALLS IF NOT BIGGER.

&&

SGOHDE
Local storm report, Apr 10, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
607 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             ODANAH                  46.60N 90.68W
04/10/2011  M1.25 INCH       ASHLAND            WI   TRAINED SPOTTER

&&

SGOHDE
Local storm report, Apr 10, 6:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
612 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             ODANAH                  46.60N 90.68W
04/10/2011  M1.75 INCH       ASHLAND            WI   TRAINED SPOTTER

&&

SGOHDE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:12 PM CDTSpecial Weather StatementDLHPrice33 min
Apr 9, 10:42 PM CDTSpecial Weather StatementDLHSawyer63 min
Apr 9, 11:34 PM CDTSpecial Weather StatementDLHIron41 min
Apr 9, 11:47 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas, Sawyer, Washburn28 min
Apr 9, 11:55 PM CDTSpecial Weather StatementDLHAshland35 min
Apr 10, 12:15 AM CDTSpecial Weather StatementDLHAshland, Bayfield60 min
Apr 10, 12:24 AM CDTSpecial Weather StatementDLHDouglas51 min
Apr 10, 12:36 AM CDTSpecial Weather StatementDLHAshland, Iron39 min
Apr 10, 2:16 AM CDTSpecial Weather StatementDLHBayfield, Douglas59 min
Apr 10, 3:05 AM CDTSpecial Weather StatementDLHBayfield25 min
Apr 10, 4:03 PM CDTSpecial Weather StatementDLHPrice, Sawyer, Washburn12 min
Apr 10, 4:17 PM CDTSpecial Weather StatementDLHDouglas28 min
Apr 10, 4:56 PM CDTSpecial Weather StatementDLHDouglas19 min
Apr 10, 5:01 PM CDTSevere Thunderstorm WarningDLHPrice, Sawyer44 min
Apr 10, 5:22 PM CDTSpecial Weather StatementDLHSawyer38 min
Apr 10, 5:37 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Sawyer38 min
Apr 10, 5:40 PM CDTSevere Thunderstorm WarningDLHPrice35 min
Apr 10, 5:49 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield26 min
Apr 10, 5:56 PM CDTTornado WarningDLHAshland19 min
Apr 10, 6:17 PM CDTSevere Thunderstorm WarningDLHAshland28 min
Apr 10, 6:33 PM CDTSpecial Weather StatementDLHAshland27 min
Apr 10, 6:44 PM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.